# SDR UHLA2014102000728

- Difficulty date: October 20, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 25,974 hours, 15,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLLER ON L1 DOOR LOCKING ACTUATOR MISSING.  R & R ROLLER IAW AMM 52-11-52. OPS CHECKED GOOD.
